# SDR GLBA2001228

- Difficulty date: November 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 11,522 hours, 15,766 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT FROM 17 PERCENT.  COULD NOT DUPLICATE, OPS CHECKED SYSTEM SATISFACTORY.
